# SDR DALA2024100809832

- Difficulty date: October 4, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 81,679 hours, 32,361 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 AD - AA - 1 DISBONDED AREA WAS FOUND ON TRAILING EDGE WEDGE UPPER SURFACE ON METAL BOND REPAIR AT SLAT 2 OSS591.80 OF 1.250 IN X 1.250 IN IN REFERENCE TO WC 5740-01145-05B, STEP 4. CORRECTIVE ACTION: SUMMARY OF NRC SERIAL 00027: DUE TO UNABLE TO REPAIR SLAT #2 BY SRM 57-43-02; SLAT #2 REPLACEMENT AND LOG FUNCTIONS ARE ACCOMPLISHED UNDER AMDS WORKCARD 2781-4380-02. (0592081)
